# SDR SWI2025F00990

- Difficulty date: March 29, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR LAND FOR THE ACCESS DOOR 212AR FOR THE FORWARD EQUIPMENT COMPARTMENT HAS A CRACK AT THE CUTOUT FOR THE AFT LATCH.  REMOVED AND REPLACED THE R/H LOWER LANDING (P/N CC670-33151-6 ) FOR ACCESS DOOR 212AR FOR THE FORWARD EQUIPMENT COMPARTMENT REF REO 690-53-11-1996 REV--, DATED 2025-05-13, CRJ900 SRM 51-42-06-001-001-A01 REV. 38 JUL 25/2020 AND DWG.# CC670-33040 REV-G. COMPLIED WITH 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR(**RII**). SEE CONTINUATION FOR DETAILS.
